biotronik anticor 7vr-tdx

i had gotten 7 inappriopriate shocks a day after this pacemaker/icd was installed. The icd/pacemaker was programmed too low and when i had afib it thought it was vtach and kept shocking me.

Now i have a choking sensation as if i can't breath and unexplained gastric problems. Anyone have an issue like this? I was given amiodorone to stop the irregular heart beats and then the device was reprogrammed but i was continued on amiodorone for 14 days which caused me to get nauseous and shake and then have high  nightime fevers. It would all stop in the morning and i was given more amiodorone again and all this would start again. Finally a cat scan was done of the lungs and it showed the amiodorone had caused major lung problems.  The lung problems got better though once the amiodorone was stopped  but the choking sensation is horrible. My oxygen is 98.


1 Comments

Ameoderone

by AgentX86 - 2021-01-11 13:28:16

Ameoderone is the most effective antiarrhythmic going but it's also the most toxic. It affected my thyroid, fortunately it recovered after I got off it.  It can effect any organ. Nasty stuff but it works. Your story doesn't surprise me a bit.

You know you're wired when...

You have a new body part.

Member Quotes

To tell you the truth I never even give it a second thought. While growing up it never stopped me from doing anything and to this day my girlfriend or my kids need to remind me that I have one!